MAUDE Adverse Event Report: LIVANOVA USA, INC. PULSE GEN MODEL 1000D; GENERATOR

LIVANOVA USA, INC. PULSE GEN MODEL 1000D; GENERATOR
Model Number 1000D
Medical Device Problem Codes High impedance (1291); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient has been referred for lead revision due to current not being delivered.Internal data was later reviewed and confirmed that the patient is experiencing high impedance.No known relevant surgical intervention has occurred to date.No other relevant information has been received to date.
 
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects¿ or "malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
 
Event or Problem Description
Additional information received.It was later reported that the patient underwent pin re-insertion surgery and high impedance was resolved.No other relevant information has been received to date.
 
Event or Problem Description
More information received from the provider.It was noted that x-rays were performed.It was also noted that the patient did not experience any trauma or manipulation around the vns after implant.X-rays were not made available for review.No other relevant information has been received to date.

Brand Name
PULSE GEN MODEL 1000D
Common Device Name
GENERATOR
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics boulevard
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key23569142
Report Number1644487-2025-10836
Device Sequence Number10129395
Product Code LYJ
UDI-Device Identifier05425025750528
UDI-Public05425025750528
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1000D
Device Lot Number960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer12/05/2025
12/23/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/22/2025
01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age47 YR
Patient SexFemale